Research Journal of Applied Sciences

Year: 2016
Volume: 11
Issue: 5
Page No. 229 - 231

Interval Shrinkage Estimators for Location Parameter of the Exponential Distribution

Authors : Parviz Nasiri

Abstract: This study considers estimation of an unknown distribution parameter in situations where we believe that the parameter belongs to finite interval. We proposed shrinkage and interval shrinkage estimators the location parameter of exponential distribution. The properties of these estimators are illustrated in a simulation study.

How to cite this article:

Parviz Nasiri , 2016. Interval Shrinkage Estimators for Location Parameter of the Exponential Distribution. Research Journal of Applied Sciences, 11: 229-231.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved